MAUDE Adverse Event Report: ST PAUL PORTEX; TUBE, TRACHEAL (W/WO CONNECTOR)

ST PAUL PORTEX; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/166/075
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device was in use and a leak was found at a cracked area of the tube.No adverse effects reported.
 
Additional Manufacturer Narrative
Other text: additional information added to h6 and h10.This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).A product sample was received for evaluation.Visual and functional testing were performed.One device and pictures were returned for investigation.Upon visual and physical inspection, it was seen that a bite mark was found in the inflation line.Root cause analysis was done and the most probable root cause is that the damage was done after the device left the manufacturing facility.No action taken required since the failure mode reported is not attributable to the manufacturing process.

Brand Name
PORTEX
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
7-15-26 fukushima,
minneapolis, MN 55442
MDR Report Key11817282
Report Number3012307300-2021-04295
Device Sequence Number17121259
Product Code BTR
UDI-Device Identifier15019315054099
UDI-Public15019315054099
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/166/075
Device Catalogue Number100/166/075
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer08/01/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient RaceAsian